# SDR QXEA2013020500286

- Difficulty date: February 5, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR9 HAS AREAS OF CORROSION BETWEEN STA X698 AND X783.  BEGAN REMOVING CORROSION AND FOUND OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK IAW SRM 51-40-07-02-01.  MATCH DRILLED NEW SEAT TRACK NR 9 IAW SRM 51-40-07-02-01.  INSTALLED NEW TRACK IAW SRM 51-42-05-02-01, 51-41-05-00-01 AND 51-40-15-02-01.  APPLIED PRIMER IAW SRM 51-25-10-02-01.
